MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION OPTICROSS 6 HD; CATHETER, ULTRASOUND, INTRAVASCULAR

BOSTON SCIENTIFIC CORPORATION OPTICROSS 6 HD; CATHETER, ULTRASOUND, INTRAVASCULAR
Model Number H74939354080
Medical Device Problem Codes Entrapment of Device (1212); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B3 date of event was estimated based on aware date as the event date was not provided.G4 premarket / 510(k): k173820, k213593.Good faith effort attempts were made to try and retrieve additional details regarding the reported event, but further information was unable to be obtained.
 
Event or Problem Description
It was reported that a catheter issue occurred.An opticross 6 hd imaging catheter was advanced for ultrasound examination of the target lesion.During the procedure, the catheter got stuck with a non-boston scientific guidewire.There were no patient complications reported.
 
Additional Manufacturer Narrative
B3 date of event was estimated based on aware date as the event date was not provided.G4 premarket / 510(k): k173820, k213593.Good faith effort attempts were made to try and retrieve additional details regarding the reported event, but further information was unable to be obtained.The device was returned for analysis.Visual inspection revealed no issues, and the device appears to be in good condition.Microscopic inspection revealed the guidewire exit port was torn but the distal section of the tip was in good condition.A test guidewire was inserted and no indication of resistance in tracking the guidewire into the catheter was noted.
 
Event or Problem Description

Brand Name
OPTICROSS 6 HD
Common Device Name
CATHETER, ULTRASOUND, INTRAVASCULAR
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key21698060
Report Number2124215-2025-18675
Device Sequence Number12944215
Product Code OBJ
UDI-Device Identifier08714729960775
UDI-Public08714729960775
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K173820
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH74939354080
Device Catalogue NumberH74939354080
Device Lot Number0035399117
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/12/2025
Supplement Date Received by Manufacturer04/16/2025
Initial Report FDA Received Date03/26/2025
Supplement Report FDA Received Date05/02/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/02/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TERUMO RUNTHROUGH GUIDEWIRE; TERUMO RUNTHROUGH GUIDEWIRE
Patient SexUnknown